Allchemists

One platform for all pharmacies and healthcare shops anywhere in the world. Welcome to our store!
Availability: In Stock

SOLPADEINE PLUS CAPSULES

SKU: 2496263

£7.19

Solpadeine Plus Capsules can provide fast relief from migraine, headache, backache, rheumatic pain, period pain, toothache, neuralgia, sore throat and the fever. This medicine should not be taken for more than 3 days. If symptoms persist, please see your doctor.

Information Leaflet
All Chemists
  • Name of shop: All Chemists
  • GPhC registraion number: 9011271
  • Address: 381 Church Lane, Kingsbury
    London
    NW9 8JB
    GB
    London

view seller details

Description

Solpadeine Plus Capsules are a natural relief for headaches, migraines, dental/period pains, sciatica, lumbago and sprains.

It contains painkillers, paracetamol and codeine which all combine to relief the affected pain. Paracetamol can also help to reduce body temperature, making Solpadeine Plus everyone’s essential tablet with a dual purpose.

HOW IT WORKS

Each of our products contain a specific combination of ingredients designed to effectively relieve a number of pain types.

PARACETAMOL

Relieves your pain symptoms

CODEINE

Blocks messages from pain receptors

CAFFEINE

Helps speed up the absorption of Paracetamol

Uses / Instructions

Adults

You can take 2 capsules every 4 to 6 hours as needed to relieve discomfort. Do not take more than 8 capsules in 24 hours

Children aged 16 – 18 years

You can take 1-2 capsules every 6 hours as needed to relieve discomfort. Do not take more than 8 capsules in 24 hours

Children aged 12 – 15 years

You can take 1 capsule every 6 hours as needed to relieve discomfort. Do not take more than 4 capsules in 24 hours

Warnings

•Immediate medical advice should be sought in the event of an overdose, even if you feel well, because of the risk of delayed, serious liver damage.
•Please see your doctor before you take this medicine if you are pregnant.
•Do not take Solpadeine Plus Tablets whilst breast feeding.

Side Effects

Most people taking this medicine find they cause them no problems.

Constipation, nausea, dizziness or drowsiness could occur.

Occasionally some people may get allergic reactions, such as skin rash.

In all the years paracetamol has been used there have been very rare reports of blood disorders which may make you bleed more easily or make you more prone to infection, but these were not necessarily caused by paracetamol. These effects should go away once you stop taking the medicine.

See patient information leaflet for more details.

Ingredients

Active ingredients Each capsule contains Paracetamol 500 mg, Codeine Phosphate Hemihydrate 8 mg and Caffeine 30 mg.

Other ingredients Maize starch, magnesium stearate, titanium dioxide (E 171), erythrosine (E 127), patent blue V (E 131), quinoline yellow (E 104), gelatin.

Reviews

There are no reviews yet.

Be the first to review “SOLPADEINE PLUS CAPSULES”

Your email address will not be published. Required fields are marked *

Product Location

381 Church Ln, Kingsbury Green, London NW9 8JB, UK

Quick Comparison

You're viewing: SOLPADEINE PLUS CAPSULES £7.19
Add to cart

100% secure your website.
Powered by
Select the fields to be shown. Others will be hidden. Drag and drop to rearrange the order.
  • Image
  • SKU
  • Rating
  • Price
  • Stock
  • Availability
  • Add to cart
Click outside to hide the comparison bar
Compare
Shopping cart close